نتایج جستجو برای: generalized contractive condition
تعداد نتایج: 474291 فیلتر نتایج به سال:
In this paper, we prove some common fixed point theorems for generalized contractive mappings satisfying some conditions, that is, compatible and compatible-type mappings in multiplicative metric spaces. Our results improve and generalize the corresponding results given in the literature. Moreover, we give some examples to illustrate our main results. c ©2016 All rights reserved.
Certain common fixed point results involving four mappings satisfying generalized contractive conditions on a cone metric type space are obtained. Our results substantially improve and extend a number of known results. An example is given in support of the new results developed here. As an application, we establish the existence of a solution for an implicit integral equation. MSC: Primary 47H0...
In this paper, we present the notions of proximal contractions of Perov first and second kind and proximal cyclic contractions of Perov type and prove the existence and uniqueness of coincidence best proximity point under these contractive conditions in the frame work of regular cone metric space. Our results extend and generalized many existing results in literature.
In this paper, we present some common fixed point theorems for (ψ,φ)-generalized f -weakly contractive mappings in metric and ordered metric spaces. Our results extend, generalize and improve some well-known results in the literature. Also, we give an example to illustrate our results.
In this paper we obtain some sufficient conditions for the existence of common fixed points of multivalued mappings satisfying generalized contractive conditions in non normal cone metric spaces. These results establish some of the most general common fixed point theorems for two multivalued maps in cone metric spaces. AMS subject classifications: 47H10, 54H25, 54C60, 46B40
In this paper, we obtain a unique common fixed point theorem for four self maps satisfing ψ − φ contractive condition in partial metric spaces. Our result generalizes and improves a theorem of Altun et. al. in partial metric spaces.
In this paper, the convergence results of [V. Berinde; A convergence theorem for Mann iteration in the class of Zamfirescu operators, Analele Universitatii de Vest, Timisoara, Seria Matematica-Informatica 45 (1) (2007), 33–41], [V. Berinde; On the convergence of Mann iteration for a class of quasi-contractive operators, Preprint, North University of Baia Mare (2003)] and [V. Berinde; On the Con...
We establish some common fixed point results for multivalued mappings satisfying generalized contractive conditions on a complete partial metric space. The presented theorems extend some known results to partial metric spaces. We motivate our results by some given examples and an application for finding the solution of a functional equation arising in dynamic programming. 2000 Mathematics Subje...
نمودار تعداد نتایج جستجو در هر سال
با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید